If your lips are still swollen after 3 months then I would recommend that you return to your treating dermatologist for Vitrase to dissolve the injections.
I did restylane silk 3 months ago. Sometimes my lip looks like that, and it hurts. What I should do? (Photo)
Doctor Answers 9
Lip Swelling from Restylane Silk
I appreciate your question.
After 3 months, I would return to injecting MD to discuss dissolving the filler. Especially since your lips hurt and look asymmetric in the photograph.
The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery.
best of luck!
Swelling after Silk injection
You might also like...
Restylane Silk 3 months ago into lip with swelling
Intermittent swelling after filler
Restylane Silk and Inflammation/Results
Painful bump on lip after Restylane Silk
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.